MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

ALLERGAN (COSTA RICA) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number SRM-445
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Patient reported "rupture", "lumps" and "a year after revision started feeling problems and something was up with the implant".Later healthcare professional reported rupture.This record is for the right side.The device remains implanted.
 
Event or Problem Description
Patient reported "rupture", "lumps" and "a year after revision started feeling problems and something was up with the implant".Later healthcare professional reported rupture.This record is for the right side.The device was explanted.
 
Event or Problem Description
Device has been explanted and replaced.
 
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: not observed through visual inspection.None of the other observations performed during the device analysis deformation and creases are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Additional, changed, and/or corrected data: d9, h3, h6.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.

Brand Name
Inspira Smooth Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key25369154
Report Number9617229-2026-10297
Device Sequence Number16091110
Product Code FTR
UDI-Device Identifier10888628007147
UDI-Public(01)10888628007147(17)260802
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2026
Device Catalogue NumberSRM-445
Device Lot Number3545187
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer07/09/2026
09/12/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date08/04/2026
09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexFemale
Patient Weight115 LB
Patient RaceWhite